# SDR 9JLA2021082524839

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501080
- Aircraft time: 4,591 hours, 3,001 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AEV3
- Part serial: P2242
- Condition: Faulty
- Location: Brake Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED THAT THE LEFT INBOARD BRAKE TEMP WAS FOUND INOP. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE BRAKE TEMP SENSOR WAS FOUND DEFECTIVE. THE FAULTY TEMP SENSOR WAS REMOVED AND A NEW UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
